“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7872
School of Mathematics
  Title:   On large sets of t-designs of size four
  Author(s): 
1.  G. B. Khosrovshahi
2.  R. Laue
3.  B. Tayfeh-Rezaie
  Status:   Published
  Journal: Bayreuth. Math. Schr.
  Vol.:  74
  Year:  2005
  Pages:   136-144
  Supported by:  IPM
  Abstract:
A set of well known necessary conditions for the existence of a large set of t-designs, LS[N](t,k,v), is N|(
vi
ki
) for i=0,...,t. We investigate the existence of large sets of size four. We take advantages of the recursive and direct constructions to show that the trivial necessary conditions are sufficient when N=4, t=2, 3 and k ≤ 7.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right